Obligation rules for minimum cost spanning tree situations and their monotonicity properties

S.H. Tijs, R. Brânzei, S. Moretti, H.W. Norde

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)121-134
JournalEuropean Journal of Operational Research
Volume175
Issue number1
Publication statusPublished - 2006

Cite this

@article{443ab9e2457846568ae9f64f9fd8e487,
title = "Obligation rules for minimum cost spanning tree situations and their monotonicity properties",
author = "S.H. Tijs and R. Br{\^a}nzei and S. Moretti and H.W. Norde",
note = "DP 2004-53",
year = "2006",
language = "English",
volume = "175",
pages = "121--134",
journal = "European Journal of Operational Research",
issn = "0377-2217",
publisher = "Elsevier Science BV",
number = "1",

}

Obligation rules for minimum cost spanning tree situations and their monotonicity properties. / Tijs, S.H.; Brânzei, R.; Moretti, S.; Norde, H.W.

In: European Journal of Operational Research, Vol. 175, No. 1, 2006, p. 121-134.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Obligation rules for minimum cost spanning tree situations and their monotonicity properties

AU - Tijs, S.H.

AU - Brânzei, R.

AU - Moretti, S.

AU - Norde, H.W.

N1 - DP 2004-53

PY - 2006

Y1 - 2006

M3 - Article

VL - 175

SP - 121

EP - 134

JO - European Journal of Operational Research

JF - European Journal of Operational Research

SN - 0377-2217

IS - 1

ER -